Alert archive / New York / Special Marine Warnings in 2012
Special Marine Warning 36, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Aug 11, 2012, 2:05 PM EDT. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2012, 2:05 PM EDT (18:05 UTC)
- Expired
- Aug 11, 2012, 2:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
The radar
The Ft Drum radar (KTYX), 141 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.1 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
776
WHUS51 KBUF 111805
SMWBUF
SLZ024-111845-
/O.NEW.KBUF.MA.W.0036.120811T1805Z-120811T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
205 PM EDT SAT AUG 11 2012
THE NATIONAL WEATHER SERVICE HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS
* UNTIL 245 PM EDT
* AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS... ABOUT 7 NM
SOUTHWEST OF MASSENA...MOVING NORTHEAST AT 20 KNOTS. SOME ROTATION
WAS ALSO NOTED WITHIN THIS STORM...WHICH COULD LEAD TO WATERSPOUTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
MASSENA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS SHOULD GO TO A SAFE HARBOR IMMEDIATELY. IF POSSIBLE REMAIN
BELOW DECK TO AVOID THE THREAT OF LIGHTNING. STRONG GUSTY WINDS
MAY QUICKLY CAPSIZE YOUR CRAFT. BOATS IN PORT SHOULD NOT VENTURE
OUT UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4496 7488 4497 7490 4494 7494 4495 7497
4493 7501 4492 7507 4486 7516 4488 7519
4490 7515 4492 7513 4493 7505 4498 7500
4500 7487
TIME...MOT...LOC 1804Z 220DEG 19KT 4492 7502
$$
JJR2 follow-up statements
923
FZUS71 KBUF 111827
MWSBUF
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
227 PM EDT SAT AUG 11 2012
SLZ024-111845-
/O.CON.KBUF.MA.W.0036.000000T0000Z-120811T1845Z/
227 PM EDT SAT AUG 11 2012
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
THE SAINT LAWRENCE RIVER FROM WADDINGTON TO SAINT REGIS...
AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS NEAR
MASSENA...MOVING NORTHEAST AT 20 KNOTS. THIS STORM ALSO CONTINUES TO
EXHIBIT SOME ROTATION AND REMAINS CAPABLE OF PRODUCING A WATERSPOUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.
&&
LAT...LON 4496 7488 4497 7490 4494 7494 4495 7497
4493 7501 4492 7507 4486 7516 4488 7519
4490 7515 4492 7513 4493 7505 4498 7500
4500 7487
TIME...MOT...LOC 1826Z 220DEG 19KT 4501 7491
$$
JJR545
FZUS71 KBUF 111840
MWSBUF
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
240 PM EDT SAT AUG 11 2012
SLZ024-111847-
/O.EXP.KBUF.MA.W.0036.000000T0000Z-120811T1845Z/
240 PM EDT SAT AUG 11 2012
...SPECIAL MARINE WARNING WILL EXPIRE AT 245 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE SPECIAL MARINE WARNING HAS MOVED
NORTH OF THE AREA...THEREFORE THE SPECIAL MARINE WARNING WILL BE
ALLOWED TO EXPIRE AS OF 245 PM.
WHILE THE WARNING WILL BE ALLOWED TO EXPIRE...OTHER THUNDERSTORMS
ARE DEVELOPING TO THE SOUTH OF THE SAINT LAWRENCE RIVER...AND THESE
ARE EXPECTED TO MOVE NORTH AND CROSS THE RIVER BETWEEN WADDINGTON
AND SAINT REGIS THROUGH 4 PM. ANY OF THESE STORMS WILL BE CAPABLE OF
PRODUCING FREQUENT LIGHTNING AND WIND GUSTS AS HIGH AS 30 KNOTS.
LAT...LON 4496 7488 4497 7490 4494 7494 4495 7497
4493 7501 4492 7507 4486 7516 4488 7519
4490 7515 4492 7513 4493 7505 4498 7500
4500 7487
TIME...MOT...LOC 1837Z 220DEG 19KT 4505 7486
$$
JJRWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Aug 11, 12:13 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 11, 12:13 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1213 PM EDT SAT AUG 11 2012
.SYNOPSIS...
AN AREA OF LOW PRESSURE CENTERED OVER SOUTHERN ONTARIO WILL
GRADUALLY DRIFT NORTHEAST TOWARDS QUEBEC THROUGH THIS EVENING
RESULTING IN SCATTERED SHOWERS ACROSS FAR WESTERN NEW YORK AS WELL
AS EAST OF LAKE ONTARIO WHILE GENERALLY DRY CONDITIONS WILL BE
EXPERIENCED ACROSS THE GENESEE VALLEY AND FINGER LAKES. AS THE AREA
OF LOW PRESSURE EXITS...IT MAY GENERATE SOME EARLY SEASON LAKE
EFFECT RAIN SHOWERS...MAINLY ACROSS THE WESTERN COUNTIES. WEAK HIGH
PRESSURE SHOULD THEN BRING US FAIR SEASONABLE CONDITIONS FOR MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
WV IMAGERY TELLS THE STORY THIS MORNING AS IT CONTINUES TO SHOW A
STACKED SURFACE/UPPER LEVEL LOW SPINNING OVER SOUTHERN ONTARIO WITH
AN ABUNDANCE OF MOISTURE WRAPPED AROUND THE CENTER MAKING ITS WAY
INTO THE NIAGARA FRONTIER AT THIS TIME. ANOTHER PLUME OF MOISTURE
AHEAD OF THE LOW IS SEEN MOVING UP THE EASTERN SEABOARD AND INTO NEW
YORK FROM THE FINGER LAKES EAST. A WELL-PRONOUNCED...BUT SHRINKING
DRY SLOT CAN BE SEEN IN BETWEEN THESE TWO AREAS OF MOISTURE ACROSS
FAR WESTERN NEW YORK. EVEN ACROSS THIS REGION OF DRIER AIR VISIBLE
SATELLITE REVEALS PLENTY OF DIURNAL STRATO-CU DEVELOPMENT TAKING
PLACE AT THIS TIME. THE MOST IMPRESSIVE FEATURE THIS MORNING HOWEVER
IS A LINE OF HEAVIER SHOWERS MAKING ITS WAY ACROSS CENTRAL LAKE ERIE
WITH A CLEARLY DEFINED LAKE ENHANCEMENT SIGNATURE...NOT SURPRISING
GIVEN THE WELL-ALIGNED SOUTH-SOUTHWESTERLY FLOW ALOFT AND +10C TEMPS
ALOFT AS COMPARED TO THE ANOMALOUSLY WARM LAKE TEMPS OF +24C. THIS
FEATURE IS ALSO BEING AIDED BY A VORTMAX ALOFT AS SEEN ON WV IMAGERY.
FOR THE REST OF TODAY...EXPECT ISOLATED TO SCATTERED SHOWERS TO
DEVELOP ACROSS THE NIAGARA FRONTIER AND FAR WESTERN NEW YORK AS THE
VORTMAX PUSHES EAST INTO THE REGION. WHILE THE HEAVIEST ACTIVITY
WILL LIKELY HOLD OFF UNTIL THIS EVENING WHEN THE FLOW REALLY VEERS
TO THE SOUTHWEST AND THE LAKE ENHANCEMENT KICKS INTO GEAR...IT IS
STILL POSSIBLE FOR LOCATIONS ACROSS THE AREA TO PICK UP A FEW
HUNDREDTHS OF AN INCH. FARTHER EAST...LOOK FOR INCREASING INSTABILITY
WITH SFC-BASED CAPES APPROACHING 1000 J/KG THIS AFTERNOON ALLOWING
FOR SCATTERED SHOWERS ALONG WITH A FEW THUNDERSTORMS TO FIRE OFF
ACROSS THE NORTH COUNTRY. IN BETWEEN THESE TWO REGIONS...THE
AFOREMENTIONED DRY SLOT SHOULD KEEP ACTIVITY LIMITED TO AN ISOLATED
SHOWER OR TWO ACROSS THE GENESEE VALLEY AND FINGER LAKES...WITH
PARTLY SUNNY SKIES. TEMPERATURES TODAY WILL RANGE FROM THE UPPER 60S
TO LOWER 70S ACROSS FAR WESTERN NEW YORK WHERE THE COOLER
TEMPERATURES ALOFT...CLOSER TO THE UPPER LOW CENTER. THE WARMER
READINGS THAT MAY CRACK INTO THE LOWER 80S WILL BE FOUND FROM THE
FINGER LAKES EAST WHERE MORE SUNSHINE AND SLIGHTLY WARMER
TEMPERATURES ALOFT MAY ALLOW TEMPERATURES TO CRACK THE 80 DEGREE
MARK.
FOR TONIGHT...THE WEAKENING STORM SYSTEM WILL SLOWLY LIFT TO WESTERN
QUEBEC. THE RESULTING VEERING LOW LEVEL FLOW ACROSS THE WESTERN
COUNTIES WILL SET UP THE POTENTIAL FOR SOME EARLY SEASON LAKE EFFECT
RAIN AS H85 TEMPS OF 11/12C WILL BE JUST COLD ENOUGH FOR A RESPONSE
OFF LK ERIE. THE 240 TO 250 FLOW SHOULD AIM THE BULK OF ANY LAKE
RAINS TOWARDS BUFFALO AND ITS IMMEDIATE SOUTHERN SUBURBS. WHILE
THESE EVENTS TYPICALLY PRODUCE SOME LIGHTNING...AM A LITTLE
SKEPTICAL THIS TIME AROUND. THE LAPSE RATES ARE NOT OVERLY
IMPRESSIVE BUT MORE IMPORTANTLY...THERE WILL BE LITTLE IF ANY MIXED
PHASE PORTION IN THE LAKE ENHANCED CLOUD COVER. THIS WILL HAVE TO BE
LOOKED AT AGAIN BY THE DAY SHIFT...BUT FOR NOW HAVE THUS DROPPED THE
CHC FOR THUNDER BACK TO SLIGHT CHANCE.
ELSEWHERE TONIGHT...SKIES WILL GENERALLY BE PARTLY CLOUDY WITH THE
ONLY OTHER SHOWER POTENTIAL BEING FOUND ACROSS THE NORTH COUNTRY.
OVERNIGHT LOWS WILL RANGE FROM THE MID 50S ACROSS THE INTERIOR OF
THE WESTERN SOUTHERN TIER TO THE LOW 60S ACROSS THE LAKE PLAINS.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
SUNDAY WILL START WITH THE CONTINUED CHANCE FOR LAKE EFFECT
SHOWERS AND THUNDERSTORMS...AND THE RISK OF WATERSPOUTS.
THE COOLER AIR AT THE TOP OF THE BOUNDARY LAYER WILL REMAIN
SUFFICIENTLY COOL FOR LAKE INFLUENCE...LAKE INDUCED CAPE IN THE
1500-1800 J/KG RANGE WITH EQUILIBRIUM LEVELS ABOVE 30KFT FOR LAKE
EFFECT THUNDERSTORMS MOVING ONSHORE IN THE SOUTHWESTERLY FLOW WITH
WATERSPOUTS REMAINING OVER THE LAKES. THIS SHOULD BE OFFSET BY WITH
MID LEVEL SHEAR AND SHIFT IN WINDS TO MORE WESTERLY...PUSHING ANY
CONVECTION ONSHORE TO THE CHAUTAUQUA RIDGE AND NORTHERN TUG HILL. A
MID LEVEL CAP AND DRYING ALOFT SHOULD SHUT THINGS DOWN LATE SUNDAY
AFTERNOON AND EVENING.
UPPER LEVEL RIDGING BETWEEN THE DEPARTING WAVE AND ANOTHER
APPROACHING WAVE SHOULD REDUCE THE POPS FOR MONDAY TO SINGLE
NUMBERS...WITH PARTLY TO MOSTLY SUNNY SKIES.
WITH REGARD TO TEMPERATURES...THESE WILL AVERAGE CLOSE TO SEASONAL
NORMS FOR MID AUGUST...WITH NIGHTTIME LOWS IN THE MID 50S TO LOWER
60S...AND DAYTIME HIGHS RANGING IN THE MID TO UPPER 70S ON SUNDAY
AND MID 70 TO LOW 80S FOR MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE MEDIUM RANGE GUIDANCE REMAINS IN DECENT AGREEMENT THAT BROAD
UPPER LEVEL TROUGHING WILL PERSIST ACROSS THE GREAT LAKES AND
NORTHEAST THROUGH THE FIRST HALF OF THIS PERIOD...WITH A SHOT OF
SHORTWAVE ENERGY AND ITS ASSOCIATED SURFACE REFLECTION WORKING EAST
ACROSS THE REGION. THIS WILL RESULT IN ADDITIONAL CHANCES FOR
CONVECTION FROM MONDAY NIGHT RIGHT THROUGH WEDNESDAY...FOR WHICH
CHANCE POPS WILL BE LEFT IN PLACE.
AFTER THAT...A BRIEF PERIOD OF RIDGING BOTH AT THE SURFACE AND ALOFT
LOOKS TO ENSUE FOR WEDNESDAY NIGHT AND THURSDAY...RESULTING IN A
SHORT-LIVED RETURN TO DRY/FAIR WEATHER BEFORE THE NEXT LARGE SCALE
TROUGH DIGS EAST ACROSS THE GREAT LAKES ON FRIDAY. AN ASSOCIATED
COLD FRONT ALONG THE LEAD EDGE OF THIS TROUGH WILL BRING A RENEWED
CHANCE FOR SOME CONVECTION...FOR WHICH CHANCE POPS WILL AGAIN BE IN
PLAY ON FRIDAY
AS FOR TEMPERATURES...THESE LOOK TO AVERAGE CLOSE TO OR SLIGHTLY
ABOVE NORMAL THROUGH THE PERIOD...WITH DAYTIME HIGHS IN THE UPPER
70S TO LOWER 80S...AND NIGHTTIME LOWS RANGING IN THE UPPER 50S TO
MID 60S.
&&
.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
VFR TO MVFR CIGS WILL BE PRESENT ACROSS MUCH OF THE FORECAST AREA
TODAY AS CLOUDINESS ASSOCIATED WITH A LARGE LOW CENTERED OVER
SOUTHERN ONTARIO ROTATES ACROSS THE REGION. SHOWERS WILL MOVE INTO
FAR WESTERN NEW YORK AFTER 18Z AS AN UPPER LEVEL DISTURBANCE ROTATES
AROUND THIS LOW INTO THE AREA WHILE FARTHER EAST ACROSS THE NORTH
COUNTRY...AN INCREASINGLY UNSTABLE AIRMASS WILL ALLOW FOR THE
DEVELOPMENT OF SHOWERS ALONG WITH AN ISOLATED THUNDERSTORM OR TWO
THIS AFTERNOON.
TONIGHT...LOW TO MID LEVEL FLOW WILL VEER AROUND TO THE SOUTHWEST AS
THE LOW PRESSURE SYSTEM LIFTS TOWARDS THE ONTARIO/QUEBEC
BORDER...PLACING THE NIAGARA FRONTIER AND EVENTUALLY THE WESTERN
SOUTHERN TIER IN THE BULLSEYE FRO LAKE ENHANCED SHOWER ACTIVITY.
WIDESPREAD MVFR CONDITIONS ARE EXPECTED IN SHOWERS...WITH IFR
POSSIBLE AT KJHW LATE TONIGHT AS THE FLOW BECOMES MORE WESTERLY.
OUTLOOK...
SATURDAY NIGHT...VFR/MVFR WITH CHANCE OF SCATTERED SHOWERS.
SUNDAY...MAINLY VFR BUT MVFR IN SHOWERS ACROSS THE IAG FRONTIER.
MONDAY...VFR.
TUESDAY...VFR...CHANCE OF SHOWERS.
&&
.MARINE...
AN ANOMALOUSLY DEEP STACKED LOW OVER SOUTHERNMOST ONTARIO THIS
MORNING WILL SLOWLY LIFT TO NEAR GEORGIAN BAY THIS AFTERNOON AND
EVENING. THIS WILL SET UP A TIGHTER SFC PRESSURE GRADIENT OVER LAKES
ERIE AND ONTARIO...AND WITH COLD ADVECTION IN PLACE...THIS WILL
TRANSLATE INTO FRESH TO STRONG SOUTHERLIES. THE STRONGEST WINDS THIS
MORNING WILL BE OVER LK ERIE...WITH FRESHENING WINDS ON LAKE ONTARIO
THROUGHOUT THE DAY.
AS A RESULT...SMALL CRAFT ADVISORIES ARE IN PLACE FOR ALL OF THE
NEARSHORE WATERS OF LKS ERIE AND ONTARIO FOR TODAY INTO AT LEAST
TONIGHT. WHILE THE SOUTHERLY FETCH WILL KEEP THE HIGHEST WAVES WELL
OFFSHORE ON LK ONTARIO...THE WINDS SHOULD BE HIGH ENOUGH TO CREATE
PROBLEMS FOR THOSE OPERATING SMALL VESSELS.
THERE WILL ALSO BE THE RISK FOR WATERSPOUTS TODAY AND TONIGHT. AS IS
OFTEN THE CASE LATE IN THE SUMMER AND IN THE FALL...A SHARP ENOUGH
TEMPERATURE DIFFERENCE BETWEEN THE LAKE SFC AND CLOUD LEVEL CAN SET
UP FAVORABLE CONDITIONS FOR SIGNIFICANT INSTABILITY WHICH CAN LEAD
TO WATERSPOUTS. THOSE ON THE LAKES TODAY AND TONIGHT SHOULD PAY
CLOSE ATTENTION TO NOAA WEATHER RADIO FOR POSSIBLE SPECIAL MARINE
WARNINGS AS A RESULT OF THIS THREAT.
THE WINDS WILL SUBSIDE DURING THE COURSE OF TONIGHT ON THE IAG RIVR
AND THE WESTERN HALF OF LK ONTARIO...BUT WINDS WILL REMAIN HIGH
ENOUGH ON SUNDAY FOR ROUGH CONDITIONS TO PERSIST. MUCH MORE
FAVORABLE RECREATIONAL BOATING CONDITIONS CAN BE EXPECTED ON MONDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
LEZ020.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT SUNDAY FOR LOZ042-
043.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 PM EDT
SUNDAY FOR LOZ044-045.
&&
SYNOPSIS...RSH/WOOD
NEAR TERM...RSH/WOOD
SHORT TERM...JJR/WCH
LONG TERM...JJR
AVIATION...WOOD
MARINE...RSHHazardous weather outlook, Aug 11, 5:17 AM EDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 517 AM EDT SAT AUG 11 2012 NYZ001>006-008-010>014-019>021-085-120930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 517 AM EDT SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-NYZ007-SLZ022-024-120930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- JEFFERSON-SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 517 AM EDT SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO...CENTRAL NEW YORK AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:36 PM EDT | Special Weather Statement | BUF | Ontario | 39 min |
| Aug 11, 4:11 PM EDT | Special Marine Warning | BUF | 109 min | |
| Aug 11, 5:35 PM EDT | Special Marine Warning | BUF | 66 min | |
| Aug 11, 6:01 PM EDT | Special Marine Warning | BUF | 119 min |
Nearby
Special Marine Warnings in New York, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.